Polygon shortening makes (most) quadrilaterals circular
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 97-111
Published online March 1, 2002
Thierry Jecko and Jean-Christophe Leger
Universite de Rennes I, Universite de Paris Sud
Abstract : We show that an analog of the Gage-Grayson-Hamilton Theorem for curves moving according to their mean curvature holds for the motion of quadrilaterals according to their Menger curvature.
Keywords : motion by Menger curvature, cocyclicality, discretization, motion by mean curvature
MSC numbers : 34D05, 53A15, 53C44
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd